# SDR SWIA201126896

- Difficulty date: July 19, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 27,384 hours, 39,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RED FLOOR LEVEL EMERGENCY LIGHT BURNED OUT AT ROW 9.  (FLT 5556)  RELAMPED EMERGENCY LIGHT.
